Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Have one testis hard, increased in size, told have hydrosil. Have pain other leg, waist. Medication?

My right hand side testis has become hard and size has increased. It was un noticed, recently I went for Health check up and surgeon told me that I am having Hydrosil.

What Precaution I have to take ? and is there any medicine to control the development ? I got my PSA test which is
negative.Some time I am having pain in LHS leg and waist.I am 62 year old

Pl. advise.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response

Thank you for the query.

You do suffer from hydrocele what is an accumulation of the clear fluid around the testis. This fluid is surrounded by a sac which do produces it. And your hydrocele will be growing slowly if nothing will be done. This is not a serious condition, however it can make your scrotum quite large so it will start bothering you. No medicines to control it either.

The best way to have it permanently cured is surgery. This is not a complicated surgery and gives quick recovery. I suggest you to visit urologist and discuss it.

Hope this will help.
Answered: Tue, 16 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor